HIV Partners
1,626 members574 posts

Big Day :)

Good afternoon, dear "colleagues"! ☺️

It was a Big Day for me yesterday :))) After almost 2 years when I found out I was hiv+, I finally decided to start my treatment. So it was the first morning when I got a dose of Eviplera yesterday. Any opinions about this medicine?

I was (and still I am) REALLY scared of side effects... well, it's passed 34,5 hours and I'm still feeling good and alive🙀🙈🙊 So... The only one difference was I slept almost all the night🙀😁 As I can't remember when it happened☺️😁

22 Replies
oldestnewest

hi paulius! when i first started taking mine 2 years ago, i was also worried about a lot of things. now, it's routine. how are you, by the way?

Reply

Hey. I'm good, thanks. Still alive🙈😂 No any serious side effects yet (pfu pfu pfu) :))))

Reply

you will be fine. i remember when i first started taking mine (2 years ago yesterday!!!). no side effects!

1 like
Reply

(Hug) nice to hear it :)

1 like
Reply

Side effects vary for individuals , and can take years to take effect .

Out of interest , what was your CD4 count when you were diagnosed two years ago , and what is it now ?

1 like
Reply

It was about 300 when I was diagnosed. Last result on January was 640...

1 like
Reply

Don't you mean the other way round - 640 when you were diagnosed and 300 in January ?

That's quite a fast drop and I think you have started treatment not a moment too soon .

Reply

Lol no. That was 300 2 years ago, 640 - 6 months ago. And just started treatment 2 days ago, so I'll have my test results in few weeks.

Reply

This doesn't make sense ! How has your CD4 count managed to rise since diagnosis , and why would you start treatment if the count is rising ?

Reply

I do not know lol All the time my results were good. I was almost undetectable as well (vl was from undetectable to 1000 (the highest)). But the doctors said it's better to start treatment sooner... I would had to start it one day :) So decided to do it now.

Reply

My consultant once told me that if we could see our immune systems on the outside they would look as different to each other as our faces do. It's quite normal for yours to be 'different' :-) glad to hear you are on meds now and dealing well with them. Half the issue is dealing with the emotional side - once you have that under wraps everything else will be easier :-)

1 like
Reply

Hi there. I've not taken Eviplera, so I haven't got an insight to it. Not everyone gets side affects to Meds. So try not to worry. Feel good that your doing the best thing for you and your friends and family. Have a great day!!

1 like
Reply

Thanks! I will try lol

Reply

I just found your original post , which explains a little !

1 like
Reply

Hey! I'm on eviplera and the only draw back is you have to eat with it!! I've been on it for two years and all good!

I remember taking my first one and actually took time off work I was so worried - I think I expected some dramatic reaction hahaha - it becomes routine so go with it and give it all chance to settle down - good luck mate!

1 like
Reply

Nice to hear it! :)

Yeah, I do not like it. I never had early breakfast before. But now every morning starts with it :))))

Reply

Yea I take mine in the morning too, 09:00) it is sometimes a little tying, especially when out of my normal routines - sometimes I end up having breakfast in unusual situations hahah

1 like
Reply

Hello Paulis,

I have been taking Eviplera since 2013 now. I personally had no side effects from this medication. While it may see like a chore having to eat with it, I built this into my breakfast routine; I always try to have porridge for breakfast as it's good for calories, and it brought down my Cholesterol incredibly!

I truly hope that you get on well with it!

Regards

James

2 likes
Reply

Hey.

Nice to hear it :))) Yeah, it's pretty strange when I never had breakfast before, I eat at 7am every morning now lol But it's not too bad :p

And it seems no side effects yet🙈

1 like
Reply

Omg... I just missed my dose today :(((( Could it be no more effective after one missed dose..? I mean, I do not care about vl count as it was almost undetectable all the time so it shouldn't has any effect to it... I'm just worrying if it is still going to be effective... :(((

Reply

Hey Paulius,

Nothing to worry about at all. The odd missed dose will not make a difference. They say you need something like 95% adherence though. As long as you take your next dose, you'll be absolutely fine and your meds will still be effective. I'm taking a rather old drug that is quite sensitive to missing doses, but mine is still effective 8 years on and I've missed a few doses over the years. No need to stress. :) Hope you're ok.

1 like
Reply

Thanks, man. :)

1 like
Reply

You may also like...